# SDR SIMA20121015005

- Difficulty date: October 15, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 30,089 hours, 27,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bar
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3392 THE FLIGHT ATTENDANTS REPORTED THE MAIN CABIN DOOR WAS HARD TO OPEN, IT APPEARED TO CATCH ON THE UPPER LEFT CORNER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED 1 ADDITIONAL WASHER BETWEEN DOOR ARM FITTING NR 1 AND NR 2 PER ETN #EM-52-013R1 AND EMB 145-AMM 52-18-00.  ADJUSTED FORWARD UPPER/LOWER BAR REF TO EMB AMM 52-18-00.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
